View Single Post
Unread 11-30-2009, 08:30 PM   #6
frances
Senior Member
 
Posts: 136
Default

Hi Lily,

I have had that happen to me too. I first started sub last June....I started at 12 mgs/day then tapered to 10, then to 8. I have been on 8mg for the last 3 months or so. After I tapered to the 8 I did notice some days in the afternoon I would feel something that felt like mild w/d. A little chills, some stomach upset, really mild but noticeable. For me, I am thinking I did not stay on the right dose for long enough. If you have been reading any of my recent posts you know I slipped up last week. So obviously, for me, 8 was too low.

You may want to talk to your Dr, maybe even going up just 1 mg might help. Maybe your body processes chemicals really quickly (????) Im not a medical professional or anything...IDK. Just wanted to let you know you are not alone, I have experienced the same thing....I am now going to be on 16mgs for awhile. So it will be interesting to see if the same thing happens still. Ill let you know....and let me know if you figure it out.

Good Luck,

Fran
frances is offline   Reply With Quote